Stability of degenerate diffusions with state-dependent switching

GK Basak, A Bisi, MK Ghosh

Research output: Contribution to journalArticle (Academic Journal)peer-review

26 Citations (Scopus)
Translated title of the contributionStability of degenerate diffusions with state-dependent switching
Original languageEnglish
Pages (from-to)219 - 248
JournalJournal of Mathematical Analysis and Applications
Volume240
Publication statusPublished - 1999

Bibliographical note

Publisher: Academic Press

Cite this